# SDR MASA200602398

- Difficulty date: October 6, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 21,243 hours, 16,722 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 601R514133
- Part serial: N5820412
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Part time: 13,894 hours, 11,127 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7292 ROA - APU FIRE FAULT MESSAGE.  MX REMOVED AND REPLACED FIRE DET PANEL.
